# SDR SWIA202162240

- Difficulty date: September 18, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N825SK
- Make and model: Cndair CL600*
- Aircraft serial: 15212
- Aircraft time: 31,789 hours, 20,641 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RH FLOOR SILL BETWEEN FS280 AND FS319 HAS AREAS OF CORROSION.   (C-CHECK RO 11/04/2021)   REPLACED RH FLOOR SILL FS280 - FS319 REF CRJ-900 SRM 51-42-06-001-001-A01, SRM 51-42-10-001-001-A01 AND DWG SH690-32170 REV AD. COMPLIED WITH TASK CARD 51-900-1002-SKY. LEAK CHECK GOOD
